# SDR ASAA0853090

- Difficulty date: June 25, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 5,425 hours, 1,594 cycles
- Engine: Ge CFM56*
- Engine time: 5,425 hours, 1,594 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: QA07320ISS1
- Condition: Dirty
- Location: Nr 1 Eng Oil Sup
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENG OIL FILTER POP OUT INDICATOR EXTENDED.  REMOVED AND REPLACED LT ENG OIL SUPPLY FILTER PER MM79 21 03 000 802 F00.  OPS AND LK CK GOOD.  POP OUT IND CKS GOOD.
